Rhino C Tablets
Each tablet contains:
Phenylephrine Hcl 5 mg
Ascorbic acid 60 mg
Caffeine anhydrous 35 mg
Rtuno . C tablets is a unique drug for the treatment of common cold and influenza containing four synergistically acting agents:
– Paracetamol: As analgesic. antipyretic agent relieving symptoms of common cold as headache, chills, fever, and malaise
– Caffeine: Enhances analgesic effect of the product.
– Phenylephrine Hel : Sympathomimetic agent that relieves sinus I nasal congestion.
– Ascorbic acid ( vitamin C ) : As adjuvant natural component that prevents common cold or shortens its duration.
Indications & Usage :
– Common cold and influenza.
– Symptomatic relief of rhinitis ,sinusitis and upper respiratory allergies.
– Hypersensitivity to any of the drug components.
– Cardiac disease.
– Glucoma , hyperthyroidism.
Side Effects :
Side effects are rare induding skin rash I headache, reflex bradycardia and anxiety may occur .
Drug Interactions :
– Phenylephrine Hel : May reduce the anlihypertensive effect of methyldopa. guanthidine and reserpine.
– MAO inhibitors and beta- adrenergic blockers may increase the effect of phenylephrine HCl.
– Paracetamol may enhance the anticoagulant effect of warfarin.
– Metodopramide and domperidone may accelerate the absorbance of paracetamol
Warnings & Precautions :
Used cautiously in elderly patients I renal or hepatic impairment.
Dosage & Administration :
( 1-2 ) lablels Iwo to three limes daily or as prescribed by the physician.
Boxes of 20 tablets
store bellow 3o c. and-R.H bellow 70%,away from light
Keep medicament out of children reach
Produced by :
chemical industries development (CID) GIZA – A.R.E